MathSciNet Relay Station
MathSciNet bibliographic data
MR1675753 (2000g:51016) 51M20 (52B12)
Hartley, Michael I. More on quotient polytopes. Aequationes Math. 57 (1999), no. 1, 108–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement